-
1
-
-
0000185277
-
A lift-and-project cutting plane algorithm for mixed 0-1 programs
-
E. Balas, S. Ceria and G. Cornuejols, A lift-and-project cutting plane algorithm for mixed 0-1 programs, Mathematical Programming 58 (1993) 295-324.
-
(1993)
Mathematical Programming
, vol.58
, pp. 295-324
-
-
Balas, E.1
Ceria, S.2
Cornuejols, G.3
-
2
-
-
0042955050
-
-
Technical Report, Carnegie Mellon University, Pittsburgh, PA
-
E. Balas, S. Ceria, G. Cornuejols and G. Pataki, Polyhedral methods for the maximum clique problem, Technical Report, Carnegie Mellon University, Pittsburgh, PA, 1994.
-
(1994)
Polyhedral Methods for the Maximum Clique Problem
-
-
Balas, E.1
Ceria, S.2
Cornuejols, G.3
Pataki, G.4
-
3
-
-
0042382434
-
-
Technical Report, Carnegie Mellon University, Pittsburgh, PA
-
E. Balas, S. Ceria, G. Cornuejols and G. Pataki, Updated semi-definite constraints, Technical Report, Carnegie Mellon University, Pittsburgh, PA, 1994.
-
(1994)
Updated Semi-definite Constraints
-
-
Balas, E.1
Ceria, S.2
Cornuejols, G.3
Pataki, G.4
-
4
-
-
0027610254
-
On cuts and matchings in planar graphs
-
F. Barahona, On cuts and matchings in planar graphs, Mathematical Programming 60 (1993) 53-68.
-
(1993)
Mathematical Programming
, vol.60
, pp. 53-68
-
-
Barahona, F.1
-
6
-
-
0030186335
-
The real positive definite completion problem: Cycle completability
-
W.W. Barrett, C.R. Johnson and R. Loewy, The real positive definite completion problem: Cycle completability, Memoirs of the AMS 584 (1996).
-
(1996)
Memoirs of the AMS
, vol.584
-
-
Barrett, W.W.1
Johnson, C.R.2
Loewy, R.3
-
7
-
-
34250080270
-
Laplacian eigenvalues and the max-cut problem
-
C. Delorme and S. Poljak, Laplacian eigenvalues and the max-cut problem, Mathematical Programming 63 (1993) 557-574.
-
(1993)
Mathematical Programming
, vol.63
, pp. 557-574
-
-
Delorme, C.1
Poljak, S.2
-
8
-
-
0002085026
-
The cut polytope and the boolean quadric polytope
-
C. De Simone, The cut polytope and the boolean quadric polytope, Discrete Mathematics 79 (1989/1990) 71-75.
-
(1989)
Discrete Mathematics
, vol.79
, pp. 71-75
-
-
De Simone, C.1
-
10
-
-
0042839321
-
The characterization of graphs with all subgraphs t-perfect
-
Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, June
-
A.M.H. Gerards and F.B. Shepherd, The characterization of graphs with all subgraphs t-perfect, Research Report LSE-CDAM-96-09, Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, June 1996.
-
(1996)
Research Report LSE-CDAM-96-09
-
-
Gerards, A.M.H.1
Shepherd, F.B.2
-
12
-
-
47849109874
-
Positive definite completions of partial hermitian matrices
-
R. Grone, C.R. Johnson, E.M. Sá and H. Wolkowicz, Positive definite completions of partial hermitian matrices, Linear Algebra and its Applications 58 (1984) 109-124.
-
(1984)
Linear Algebra and Its Applications
, vol.58
, pp. 109-124
-
-
Grone, R.1
Johnson, C.R.2
Sá, E.M.3
Wolkowicz, H.4
-
14
-
-
0000364355
-
Some network flow problems solved with pseudo-boolean programming
-
P.L. Hammer, Some network flow problems solved with pseudo-boolean programming, Operations Research 13 (1965) 388-399.
-
(1965)
Operations Research
, vol.13
, pp. 388-399
-
-
Hammer, P.L.1
-
15
-
-
0021376406
-
Roof duality, complementation and persistency in quadratic 0-1 optimization
-
P.L. Hammer, P. Hansen and B. Simeone, Roof duality, complementation and persistency in quadratic 0-1 optimization, Mathematical Programming 28 (1984) 121-155.
-
(1984)
Mathematical Programming
, vol.28
, pp. 121-155
-
-
Hammer, P.L.1
Hansen, P.2
Simeone, B.3
-
16
-
-
0030303838
-
A primal-dual interior point method for the max-min eigenvalue problem
-
C. Helmberg, F. Rendl, R.J. Vanderbei and H. Wolkowicz, A primal-dual interior point method for the max-min eigenvalue problem, SIAM Journal on Optimization 6 (1996) 342-361.
-
(1996)
SIAM Journal on Optimization
, vol.6
, pp. 342-361
-
-
Helmberg, C.1
Rendl, F.2
Vanderbei, R.J.3
Wolkowicz, H.4
-
17
-
-
0011190325
-
The Lovász theta function and a semidefinite programming relaxation of vertex cover
-
to appear
-
J. Kleinberg and M. Goemans, The Lovász theta function and a semidefinite programming relaxation of vertex cover, SIAM Journal on Discrete Mathematics, to appear.
-
SIAM Journal on Discrete Mathematics
-
-
Kleinberg, J.1
Goemans, M.2
-
18
-
-
0039506352
-
The real positive semidefinite completion problem for series-parallel graphs
-
M. Laurent, The real positive semidefinite completion problem for series-parallel graphs, Linear Algebra and its Applications 252 (1997) 347-366.
-
(1997)
Linear Algebra and Its Applications
, vol.252
, pp. 347-366
-
-
Laurent, M.1
-
19
-
-
4243480492
-
On a positive semidefinite relaxation of the cut polytope
-
M. Laurent and S. Poljak, On a positive semidefinite relaxation of the cut polytope, Linear Algebra and its Applications 223/224 (1995) 439-461.
-
(1995)
Linear Algebra and Its Applications
, vol.223-224
, pp. 439-461
-
-
Laurent, M.1
Poljak, S.2
-
21
-
-
0001154274
-
Cones of matrices and set-functions and 0-1 optimization
-
L. Lovász and A. Schrijver, Cones of matrices and set-functions and 0-1 optimization, SIAM Journal of Optimization 1 (2) (1991) 166-190.
-
(1991)
SIAM Journal of Optimization
, vol.1
, Issue.2
, pp. 166-190
-
-
Lovász, L.1
Schrijver, A.2
-
22
-
-
0024718137
-
The boolean quadric polytope: Some characteristics, facets and relatives
-
M. Padberg, The boolean quadric polytope: Some characteristics, facets and relatives, Mathematical Programming 45 (1989) 139-172.
-
(1989)
Mathematical Programming
, vol.45
, pp. 139-172
-
-
Padberg, M.1
-
23
-
-
0001469422
-
Nonpolyhedral relaxation of graph-bisection problems
-
S. Poljak and F. Rendl, Nonpolyhedral relaxation of graph-bisection problems, SIAM Journal on Optimization 5 (1995) 467-487.
-
(1995)
SIAM Journal on Optimization
, vol.5
, pp. 467-487
-
-
Poljak, S.1
Rendl, F.2
-
24
-
-
0041837225
-
On the expected relative error of the polyhedral approximation of the max-cut
-
S. Poljak and Zs. Tuza, On the expected relative error of the polyhedral approximation of the max-cut, Operations Research Letters 16 (1994) 191-198.
-
(1994)
Operations Research Letters
, vol.16
, pp. 191-198
-
-
Poljak, S.1
Tuza, Zs.2
|